I started taking Zoloft for my depression and anxieties. When I started it took about 3 weeks for it to start working towards my mental health. In the meantime, I started getting dizzy, nauseous, loss of appetite, and just zoned out at times. Like nothing bothered me. One thing I didn't like is that it took away my bubbly personality. I was just in LALA land. When it finally started working it was a great feeling. I started off with 50mg and after two months the doc increased my dosage because it wasn't working as effective. He increased my dosage to 75mg. A month in a half later i had to increase again to 100mg. At this point I was gaining excessive weight, had insomnia, and headaches. My mental health was pretty good until I started gaining weight and feeling depressed again. I decided to weave off on my own (I know its not recommended). This is my third week and withdrawals are horrendous. I'm getting a light headedness, dizziness, nauseous , headaches, and sometimes my head feels so heavy. I feel like my head is zapping and my ears are ringing. I'm currently on 25mg and was hoping that i would taper off this week because last week I was on 25mg, but I cannot do that yet with these dizzy spells. I will have to give it another week before I can consider taking 25mg every other day for an additional week and end this nightmare. I cannot wait to be off. I know it helped me with my anxiety and depression to some extent, but the side effects while taking them, and the withdrawals after trying to weave off the pills are not worth it.